MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-48-1011
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Loss of Range of Motion (2032); Anxiety (2328); Implant Pain (4561)
Date of Event 04/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.
 
Event or Problem Description
As reported, approximately 2 years post op initial tka, this 61 y/o female patient's left knee was revised.Surgeon performed a poly swap.Cr 1x11 insert swapped out for a crc 1x13 insert.Patient was last known to be in stable condition following the event.Devices are not returning - hospital doesn't release.Photos are attached.
 
Additional Manufacturer Narrative
H10.Additional information ¿ b5, d8, h6 medical device problem and component after the receipt of additional information corrections have been made to this report and the manufacturer's case.These devices are used for treatment not diagnosis.There is no other information available.Pending investigation.D10.Concomitants: 02-010-03-0210 - logic cr femoral cem, left sz 1-sn (b)(6).02-012-45-1010 - lgc tibial fit tray cem sz 1f / 1t- sn (b)(6).200-03-32 - one peg patella 32mm- sn (b)(6).203-88-11 - (11-2954) ao/sodem 90x25x1.27 sawblade 299206.
 
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty on (b)(6) 2018 and then approximately 5 years later on (b)(6) 2023 was surgically revised.There is no additional information available/provided.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and loss of range of motion or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.H6: corrected health effect, medical device, and investigation clinical codes.

Brand Name
LOGIC CR TIB INSERT SLOPE+,
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653 1197
Manufacturer Contact
geoff gannon
gainesville, FL 32653
3523771140
MDR Report Key16894266
Report Number1038671-2023-00941
Device Sequence Number12305560
Product Code JWH
UDI-Device Identifier10885862174185
UDI-Public10885862174185
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2020
Device Catalogue Number02-012-48-1011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer02/01/2024
12/16/2024
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date05/08/2024
12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age61 YR
Patient SexFemale